Mehmet Zeki Sarikaya
Huseyin Yildrim

On Hardy Type Inequality with Non-isotropic Kernels

(Lobachevskii Journal of Mathematics, Vol.22, pp.47-57 )

In the present paper we establish a Stein-Weiss type generalization of the Hardy type inequality with non-isotropic kernels depending on λ -distance for the spaces Lp(.)(Ω) with variable exponent p(x) in the case of bounded domains Ω in Rn.



DVI format (51Kb), ZIP-ed DVI format (21Kb),

ZIP-ed PostScript format (157Kb),    ZIP-ed PDF format (116Kb),

MathML Format